# SDR MWEA99596

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 9955792501
- Condition: Misdrilled
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUR OVERSIZED HOLES IN THE PASSENGER DOOR SKIN JUST ABOVE NR 1 BEAM, AFT SIDE.  SPLICED NEW SECTION OF SKIN PER BOEING TELEX NR MWX-ORD-99-00099H.
